# SDR N6WA20131122001

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 22,577 hours, 15,236 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BRAKE OVERHEAT IN FLIGHT.  DEFERRED NR 1 EICAS BRAKE TEMP MONITOR ON DMI 30452000, IAW MEL 32-46-01D CAT C.
